# SDR DL757951154

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Sta 377 Lbl54
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, INSPECTION FOUND FLOOR BEAM CORRODED AT STA 377 LBL 54 AT FASTENER HOLES.  REPAIRED PER SRM 53-10-51.
